# SDR SWIA202161443

- Difficulty date: July 2, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD BAGGAGE BAY DOOR SURROUNDING STRUCTURE DOUBLER RING HAS EVIDENCE OF CORROSION     (C-CHECK RO 9/27/2021)    REMOVED CORROSION ON FOWARD BAGGAGE BAY DOOR SURROUND STRUCTURE DOUBLER RING. WITHIN LIMITS. REF REO 670-53-31-688 REV -- DATED 2021-07-27AND CRJ700 SRM 51-21-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY
